MAUDE Adverse Event Report: BELMONT MEDICAL TECHNOLOGIES THE BELMONT RAPID INFUSER; THERMAL INFUSION FLUID WARMER

BELMONT MEDICAL TECHNOLOGIES THE BELMONT RAPID INFUSER; THERMAL INFUSION FLUID WARMER
Model Number DUAL PATIENT LINE
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/13/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The dual patient line was discarded at the hospital and was therefore not available for investigation.It was reported that there was no damage to the disposable set as a result of the reported "over temperature" incident.The library/retain sample for this lot was reviewed and no manufacturing issues were noted.The manufacturing batch records for this lot were also reviewed and no anomalies were identified.All dual patient lines are 100% leak tested and 100% visually inspected prior to release from belmont medical technologies.The rapid infuser, ri-2 involved in the incident was evaluated by the distributor and performed according to specification.When the rapid infuser detects a situation that is compromising effective infusion, the system stops pumping and heating, closes off the line to the patient, sounds an audible alarm, and displays an alarm message with instructions for corrective measure.It was reported that there was no harm to the patient.We will continue to monitor and trend similar reports of this nature and take further action if required.Should additional information become available, a supplemental report will be provided.
 
Event or Problem Description
Belmont's distributor received a complaint from the user facility involving three disposable products (3-spike disposable set, 3.0 liter reservoir, and dual patient line) and reported the following: "during 'total abdominal hysterectomy', #102 over temperature error occurred using ri-2.The user has replaced the new disposable kit." this report is for the dual patient line; separate reports will be entered for the 3-spike disposable set and 3.0 liter reservoir.

Brand Name
THE BELMONT RAPID INFUSER
Common Device Name
THERMAL INFUSION FLUID WARMER
Manufacturer (Section D)
BELMONT MEDICAL TECHNOLOGIES
780 boston road
billerica MA 01821
MDR Report Key10681430
Report Number1219702-2020-00087
Device Sequence Number14255211
Product Code LGZ
UDI-Device Identifier00896128002053
UDI-Public(01)00896128002053(17)221130(10)20191104
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K141654
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2022
Device Model NumberDUAL PATIENT LINE
Device Catalogue Number903-00004P
Device Lot Number2019-11 04
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/14/2020
Initial Report FDA Received Date10/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1